# SDR YENA201808260328

- Difficulty date: August 26, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 64,750 hours, 23,264 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Part serial: A9280
- Condition: Empty
- Location: Evac Slide
- Part time: 78,412 hours, 27,903 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 2128, MCO-EWR. CIDS PANEL INDICATING RED DUAL LGTS ON THE INDICATION CAUTION BUTTON; FOUND AFT L SLIDE BOTTLE EMPTY (SLIDE NOT BLOWN). R & R AFT L SLIDE BOTTLE 7506MM PER AMM 25-62-46 OPS CK GOOD. OKAY FOR SERVICE.
